REAL

Some remarks on the construction of optimal codes

Katona, Gyula and Lee, M. A. (1972) Some remarks on the construction of optimal codes. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 23 (3-4). pp. 439-442. ISSN 0001-5954

[img]
Preview
Text
paper_21.pdf

Download (879Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 08:01
Last Modified: 30 Jan 2015 08:01
URI: http://real.mtak.hu/id/eprint/21118

Actions (login required)

View Item View Item